New Member gggh posted about H.pylori meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

opnwhl4
Veteran Member


Date Joined Dec 2008
Total Posts : 4961
   Posted 1/6/2012 8:51 PM (GMT -6)   
gggh posted-


I have H.pylori which I had been diagnosed with a week ago. They wrote a prescription for metronidazole & I take it 4 times a day. I'm all confused though and need some help. Ok, so I'm taking Metronidazole and somewhere along the line I was told or st least thought I was told to take this pill every 4 hours. Ok, so as of now these are my symptoms: nausea, fatigue, bloated, headache, back hurts, very frequent urination, every once in a while I get: raw taste in mouth, legs feet & hands twitch/jitters, at work or if i turn my head too quickly I feel like I'm gonna faint.. and when i lay down my hands & feet go numb automatically. Am I abusing this pill? Should I be worried about something else?
opnwhl4
Moderator: GERD/Heartburn
Nissen 6/06 and 5/09
#3 on 8/24/11
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 9:09 AM (GMT -6)
There are a total of 3,004,252 posts in 329,126 threads.
View Active Threads


Who's Online
This forum has 161733 registered members. Please welcome our newest member, For My Hunny.
163 Guest(s), 11 Registered Member(s) are currently online.  Details
SoMuchFun, Kirky98, imagardener2, PeterDisAbelard., PDL17, Vdang2k, Gemlin, Missouri, etown, Tudpock18, Alxander